MathSciNet Relay Station
MathSciNet bibliographic data
MR732574 (86m:58067) 58F07 (17B67 35Q20)
Flaschka, H.; Newell, A. C.; Ratiu, T. Kac-Moody Lie algebras and soliton equations. II. Lax equations associated with $A\sb{1}\sp{(1)}$. Phys. D 9 (1983), no. 3, 300–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement